EconPapers    
Economics at your fingertips  
 

Cnoidal wave solutions for a class of fifth-order KdV equations

A.H. Khater, M.M. Hassan and R.S. Temsah

Mathematics and Computers in Simulation (MATCOM), 2005, vol. 70, issue 4, 221-226

Abstract: A suitable ansatz and Jacobi elliptic function expansion method are used to construct new exact cnoidal wave solutions of the modified fifth-order Korteweg-de Varies (KdV) equation and the generalized fifth-order KdV equation which includes, as special cases, some well-known equations. When the modulus of the Jacobi elliptic function m→1, the corresponding solitary wave solutions are also obtained.

Keywords: Generalized fifth-order KdV equation; Cnoidal wave solutions; Solitary wave solutions (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475405002107
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:70:y:2005:i:4:p:221-226

DOI: 10.1016/j.matcom.2005.08.001

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:70:y:2005:i:4:p:221-226